Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The peripheral character of central elements of a lattice
HTML articles powered by AMS MathViewer

by A. D. Wallace PDF
Proc. Amer. Math. Soc. 8 (1957), 596-597 Request permission
References
  • Garrett Birkhoff, Lattice Theory, Revised edition, American Mathematical Society Colloquium Publications, Vol. 25, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • A. D. Wallace, Cohomology, dimension and mobs, Summa Brasil. Math. 3 (1953), 43–55. MR 58206
  • A. D. Wallace, The Gebietstreue in semigroups, Nederl. Akad. Wetensch. Proc. Ser. A. 59 = Indag. Math. 18 (1956), 271–274. MR 0079008
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 21.0X
  • Retrieve articles in all journals with MSC: 21.0X
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 8 (1957), 596-597
  • MSC: Primary 21.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1957-0087882-5
  • MathSciNet review: 0087882